# SDR 2022F00293

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: General aviation
- Make and model: Boeing 737
- Aircraft serial: 30645
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C2686
- Part serial: E3279
- Condition: Leaking
- Location: Zone 500
- Stage of operation: LD
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING TAXI LOSS OF SYSTEM “A”.CORRECTIVE ACTION: HAS BEEN CHANGED SPOILER ACTUATOR GROUND IAW AMM 27-62-00.
